# SDR AWXA200600541

- Difficulty date: March 26, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 20,702 hours, 7,758 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112005
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC4 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON THE R/H OUTBOARD SEAT TRACK, 5 POINTS, AT FR 41+10", FR 42+16", FR 44+7", FR 45+4" AND FR 45+16" AT Y-1292.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 319 SRM 53-31-15 PAGE 107 FIG 103.  MAINTENANCE REMOVED AND REPLACED THE RT OUTBOARD SEAT TRACK FROM FR 41 TO FR 47 AT Y-1292 IAW AIRBUS 319 SRM 51-72-11 AND 51-42-11.
